Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 2

All articles in this issue are freely accessible.

$I[𝜔_{2}]$ can be the nonstationary ideal on $\operatorname{Cof}(𝜔_{1})$
William J. Mitchell.
Trans. Amer. Math. Soc. 361 (2009), 561-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452816
Openness and convexity for momentum maps
Petre Birtea, Juan-Pablo Ortega and Tudor S. Ratiu.
Trans. Amer. Math. Soc. 361 (2009), 603-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452817
Combinatorial and metric properties of Thompson’s group $T$
José Burillo, Sean Cleary, Melanie Stein and Jennifer Taback.
Trans. Amer. Math. Soc. 361 (2009), 631-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452818
Strong $L^{p}$-solutions to the Navier-Stokes flow past moving obstacles: The case of several obstacles and time dependent velocity
Eva Dintelmann, Matthias Geissert and Matthias Hieber.
Trans. Amer. Math. Soc. 361 (2009), 653-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452819
Meridional surfaces and $(1,1)$-knots
Mario Eudave-Muñoz and Enrique Ramírez-Losada.
Trans. Amer. Math. Soc. 361 (2009), 671-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452820
Positive super-solutions to semi-linear second-order non-divergence type elliptic equations in exterior domains
Vladimir Kondratiev, Vitali Liskevich and Zeev Sobol.
Trans. Amer. Math. Soc. 361 (2009), 697-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452821
Comparing the Floyd and ideal boundaries of a metric space
Stephen M. Buckley and Simon L. Kokkendorff.
Trans. Amer. Math. Soc. 361 (2009), 715-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452822
Sums of squares and moment problems in equivariant situations
Jaka Cimpric, Salma Kuhlmann and Claus Scheiderer.
Trans. Amer. Math. Soc. 361 (2009), 735-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452823
Induction for secant varieties of Segre varieties
Hirotachi Abo, Giorgio Ottaviani and Chris Peterson.
Trans. Amer. Math. Soc. 361 (2009), 767-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452824
The absolutely continuous spectrum of discrete canonical systems
Andreas Fischer and Christian Remling.
Trans. Amer. Math. Soc. 361 (2009), 793-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452825
Disintegrating tensor representations of nilpotent Lie groups
Jawhar Abdennadher and Jean Ludwig.
Trans. Amer. Math. Soc. 361 (2009), 819-848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452826
Completely $1$-complemented subspaces of Schatten spaces
Christian Le Merdy, Éric Ricard and Jean Roydor.
Trans. Amer. Math. Soc. 361 (2009), 849-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452827
Local chromatic number and distinguishing the strength of topological obstructions
Gábor Simonyi, Gábor Tardos and Sinisa T. Vrecica.
Trans. Amer. Math. Soc. 361 (2009), 889-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452828
Transcendental lattices and supersingular reduction lattices of a singular $K3$ surface
Ichiro Shimada.
Trans. Amer. Math. Soc. 361 (2009), 909-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452829
Fast and strongly localized observation for the Schrödinger equation
G. Tenenbaum and M. Tucsnak.
Trans. Amer. Math. Soc. 361 (2009), 951-977
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452830
The pluricomplex Poisson kernel for strongly convex domains
Filippo Bracci, Giorgio Patrizio and Stefano Trapani.
Trans. Amer. Math. Soc. 361 (2009), 979-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452831
Computational topology of equivariant maps from spheres to complements of arrangements
Pavle V. M. Blagojevic, Sinisa T. Vrecica and Rade T. Zivaljevic.
Trans. Amer. Math. Soc. 361 (2009), 1007-1038
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452832
Toeplitz operators and localization operators
Miroslav Englis.
Trans. Amer. Math. Soc. 361 (2009), 1039-1052
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452833
$H^{p}$-bounds for spectral multipliers on graphs
Ioanna Kyrezi and Michel Marias.
Trans. Amer. Math. Soc. 361 (2009), 1053-1067
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452834
Dynamics of strongly damped wave equations in locally uniform spaces: Attractors and asymptotic regularity
Meihua Yang and Chunyou Sun.
Trans. Amer. Math. Soc. 361 (2009), 1069-1101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452835
Betti numbers for fat point ideals in the plane: A geometric approach
Alessandro Gimigliano, Brian Harbourne and Monica Idà.
Trans. Amer. Math. Soc. 361 (2009), 1103-1127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2452836